| Catalog Number |
72204398 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an acl procedure, the biosure regenesorb screw was found broken during the halfway in the bone tunnel while the surgeon was trying to screw in the remaining screw.Half of the screw remained inside the patient and the other half was removed.The surgeon opened a new biosure regenesorb screw to complete the procedure.There was a surgical delay of less than 30 minutes and no further complications were reported.
Additional Manufacturer Narrative
H10: internal complaint reference number: (b)(4).
Additional Manufacturer Narrative
H10: internal complaint reference (b)(4).H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined since the device was not returned for evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.A review of the material specifications found that the storage requirements for the material are specified, and the material must comply with provided percentage composition specifications as measured by ash test.Please refer to the instructions for use for precautions and warnings related to the use of the device.No containment or corrective actions are recommended at this time.